Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 104, NWS Cleveland, OH

June 23, 2010Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 23, 2010, 11:04 PM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2010, 11:04 PM EDT (03:04 UTC)
Expired
Jun 24, 2010, 12:00 AM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 147 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 10:43 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 3.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-324 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS51 KCLE 240304
SVRCLE
OHC007-PAC039-049-240400-
/O.NEW.KCLE.SV.W.0104.100624T0304Z-100624T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 PM EDT WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO
  CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL MIDNIGHT EDT

* AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF CAMBRIDGE   
  SPRINGS...OR 8 MILES NORTH OF MEADVILLE...AND WAS MOVING EAST AT   
  45 MPH. ADDITIONAL SEVERE THUNDERSTORMS WERE RAPIDLY DEVELOPING    
  ACROSS ASHTABULA...ERIE AND CRAWFORD COUNTIES. 
   
   

* LOCATIONS IMPACTED INCLUDE...
  UNION CITY...
  SPARTANSBURG...
  CORRY...
  LINESVILLE...
  ANDOVER...
  ALBION...
  EDINBORO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4162 7983 4149 8001 4150 8100 4186 8099
      4186 8092 4192 8078 4194 8062 4200 8051
      4203 8035 4210 8019 4217 8012 4215 8004
      4221 7993 4227 7976 4200 7977 4199 7962
      4162 7963
TIME...MOT...LOC 0302Z 263DEG 38KT 4176 8010

$$
2 follow-up statements
946 
WWUS51 KCLE 240331
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1131 PM EDT WED JUN 23 2010

OHC007-PAC039-049-240400-
/O.CON.KCLE.SV.W.0104.000000T0000Z-100624T0400Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
1131 PM EDT WED JUN 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR ASHTABULA COUNTY IN NORTHEAST OHIO...AND ERIE AND CRAWFORD
COUNTIES IN NORTHWEST PENNSYLVANIA...

AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF
SPARTANSBURG...OR 19 MILES NORTHEAST OF MEADVILLE...MOVING EAST AT 45
MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...CORRY.

LAT...LON 4162 7983 4149 8001 4150 8100 4186 8099
      4186 8092 4192 8078 4194 8062 4200 8051
      4203 8035 4210 8019 4217 8012 4215 8004
      4221 7993 4227 7976 4200 7977 4199 7962
      4162 7963
TIME...MOT...LOC 0331Z 263DEG 38KT 4179 7969

$$
SCHULER
891 
WWUS51 KCLE 240402
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT THU JUN 24 2010

OHC007-PAC039-049-240412-
/O.EXP.KCLE.SV.W.0104.000000T0000Z-100624T0400Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
1202 AM EDT THU JUN 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY IN NORTHEAST
OHIO...AND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA
EXPIRED AT MIDNIGHT EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL 
POSSIBLE WITH OTHER THUNDERSTORMS IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
THURSDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4162 7983 4149 8001 4150 8100 4186 8099
      4186 8092 4192 8078 4194 8062 4200 8051
      4203 8035 4210 8019 4217 8012 4215 8004
      4221 7993 4227 7976 4200 7977 4199 7962
      4162 7963
TIME...MOT...LOC 0331Z 263DEG 38KT 4179 7969

$$
SCHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:33 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 23, 7:33 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
733 PM EDT WED JUN 23 2010

.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER WISCONSIN WILL PASS TO THE NORTH OF
LAKE ERIE TONIGHT. A COLD FRONT TRAILING THE LOW WILL MOVE ACROSS
THE LOCAL AREA LATER TONIGHT AND EARLY THURSDAY. HIGH PRESSURE
WILL BUILD OVER THE REGION THURSDAY AFTERNOON INTO EARLY SATURDAY.
ANOTHER STORM SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
IT COULD BE A BUSY NIGHT. CONVECTION MOVING ACROSS THE AREA HAS
BEEN CAUSING POCKETS OF DAMAGE. WILL KEEP THINGS SIMPLE AND JUST
GO WITH CATEGORICAL POPS IN THE NORTH WITH LIKELY IN THE SOUTH.
STILL EXPECTING A BREAK IN THE ACTIVITY. THE STUFF CURRENTLY OVER
THE AREA SHOULD MOVE OUT OF THE AREA THE NEXT FEW HOURS BUT STILL
EXPECT AN ORGANIZED LINE OF STORMS TO MOVE THROUGH LATER TONIGHT.
SOME UNCERTAINTY WITH THIS BUT RIGHT NOW IT APPEARS THAT THIS
LINE COULD ARRIVE SOMETIME LATE THIS EVENING IN NW OHIO. HAVE USED
A BLEND OF GUIDANCE TEMPS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
THE COLD FRONT SHOULD MOVE OFF TO THE EAST THURSDAY MORNING WITH
PRECIP QUICKLY ENDING FROM WEST TO EAST. WILL TRY FOR DRY WEATHER
ALL AREAS TOMORROW AFTERNOON. THURSDAY NIGHT THROUGH SATURDAY
MORNING WILL BE QUIET WITH HIGH PRESSURE PASSING TO THE SOUTH.
ANOTHER STORM SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND. HAVE
STARTED TO BUMP PRECIP CHANCES UP. DIDN'T HAVE A LOT OF TIME TO
LOOK AT NEW MODELS SO WILL STICK WITH CHANCE POPS FOR NOW. JUST
USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS CONTINUE WITH SCENARIO OF DIGGING UPPER TROUGH INTO EASTERN
LAKES MONDAY THEN SHIFTING THE TROUGH SLOWLY EAST TUE THROUGH WED.
THE EMF STILL HAS LINGERING MOISTURE FROM THE PASSING LOW ON
MONDAY. CONSENSUS IS WITH THE SLOWER SOLUTION. WITH ADDED
INSTABILITY FROM THE DIGGING UPPER TROUGH WILL KEEP CHANCE FOR
PRECIP ON MONDAY...SLIGHT CHANCE FOR TUE THEN SLIGHT CHANCE FOR THE
NE ON WED AS UPPER TROUGH MAY STILL BE CLOSE ENOUGH TO PRODUCE A FEW
SHRA THERE. A PERSISTENT NORTHERLY FLOW EXPECTED TO PUSH TEMPS BELOW
NORMAL FOR TUE AND WED.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
FIRST ROUND OF THUNDERSTORMS HAVE PASSED...THE SECOND LINE IS ON
ITS WAY. THE STRONG TO SEVERE TSRA THAT MOVED THROUGH THE AREA
LATE THIS AFTERNOON IS NOW EAST OF THE AREA. NEXT LINE OF STRONG
TO POTENTIALLY SEVERE TSRA NOW FROM NEAR CHICAGO...SW INTO NE
MISSOURI. LINE PROGRESSING EAST AT APPROXIMATELY 40 KNOTS. APPEARS
WILL REACH THE TOLEDO AREA TOWARD MIDNIGHT LOCAL...THEN CLE 2 TO 3
HOURS LATER. MODELS HINT THAT THE STORMS WILL DIMINISH SOMEWHAT
AFTER MIDNIGHT...BUT MY CONFIDENCE IS LOW.

.OUTLOOK...SCT NON-VFR POSSIBLE LATE SAT...SUN AND INTO MON IN TSRA
AND LATE NIGHT FOG/HAZE.

&&

.MARINE...
COLD FRONT TO THE WEST WILL CROSS OVER THE LAKE THROUGH TONIGHT.
SOUTHERLY WINDS WILL INCREASE THROUGH TONIGHT. WINDS WILL SHIFT TO
THE WEST AND NORTHWEST THURSDAY MORNING AND THEN GRADUALLY DIMINISH
INTO THE AFTERNOON. WINDS CONTINUING TO INDICATE LIKELY SMALL CRAFT
ADVISORY CONDITIONS FOR A PERIOD OF TIME FROM LATER TONIGHT THROUGH
THURSDAY AFTERNOON...BUT WITH SEVERE THUNDERSTORM WATCH IN EFFECT AT
THIS TIME WILL UPDATE TO INCLUDE SMALL CRAFT LATER THIS EVENING.
HIGH PRESSURE BUILDING INTO TO THE AREA THURSDAY NIGHT WILL ALLOW
FOR LIGHTER WINDS AND WAVES FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...
LONG TERM...ADAMS
AVIATION...DJB
MARINE...ABE
Hazardous weather outlook, Jun 23, 5:43 AM EDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
543 AM EDT WED JUN 23 2010

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-240945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
543 AM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN
OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON INTO TONIGHT.
THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. HOWEVER MARGINALLY
SEVERE HAIL WILL BE POSSIBLE.

A WARM FRONT LIFTING ACROSS NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA MAY GENERATE ENOUGH LIFT TO CAUSE THUNDERSTORMS TO
DEVELOP DURING THE EARLY AFTERNOON. IF ANY ISOLATED SUPERCELL
THUNDERSTORMS CAN DEVELOP IN THIS AREA THERE IS A SMALL POTENTIAL
FOR THE DEVELOPMENT OF A TORNADO.

ELSEWHERE ACROSS THE REGION A WARM AND MOIST AIRMASS WILL BE IN
PLACE. AS TEMPERATURES APPROACH 90 DEGREES THE AIRMASS WILL BECOME
INCREASINGLY UNSTABLE. WHILE WARMER TEMPERATURES ALOFT ARE EXPECTED
TO MOVE INTO THE AREA IT MAY NOT BE ENOUGH TO SUPPRESS THUNDERSTORM
DEVELOPMENT...ESPECIALLY IF ANY OUTFLOW BOUNDARIES MOVE INTO NORTHWEST
OHIO FROM MORNING THUNDERSTORMS OVER MICHIGAN.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY ALSO DEVELOP ALONG A
COLD FRONT THAT WILL SWEEP ACROSS THE REGION DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 23, 6:02 PM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             3 SSE ELMORE            41.43N 83.27W
06/23/2010  E0.75 INCH       SANDUSKY           OH   TRAINED SPOTTER

            PENNY-SIZED HAIL OBSERVED ON THE OTTAWA/SANDUSKY COUNTY
            LINE.

0142 PM     HAIL             2 S FREMONT             41.32N 83.11W
06/23/2010  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

0153 PM     HAIL             SANDUSKY                41.46N 82.71W
06/23/2010  E1.00 INCH       ERIE               OH   PUBLIC

0202 PM     TSTM WND GST     CLYDE                   41.31N 82.98W
06/23/2010  E40.00 MPH       SANDUSKY           OH   TRAINED SPOTTER

            WINDS LASTED FOR ABOUT FIVE MINUTES.

0208 PM     HAIL             SANDUSKY                41.46N 82.71W
06/23/2010  E1.00 INCH       ERIE               OH   TRAINED SPOTTER

0230 PM     TSTM WND DMG     BERLIN HEIGHTS          41.32N 82.49W
06/23/2010                   ERIE               OH   TRAINED SPOTTER

            LARGE TREE DOWN AS WELL AS ELECTRICAL WIRES.

0230 PM     TSTM WND DMG     BERLIN HEIGHTS          41.32N 82.49W
06/23/2010                   ERIE               OH   AMATEUR RADIO

            LARGE TREE DOWN ON STATE ROUTE 61.

0235 PM     TSTM WND GST     TIFFIN                  41.12N 83.18W
06/23/2010  E40.00 MPH       SENECA             OH   TRAINED SPOTTER

            0.8 INCHES OF RAIN FELL WITHIN AN HALF-HOUR.

0240 PM     TSTM WND DMG     TIFFIN                  41.12N 83.18W
06/23/2010                   SENECA             OH   TRAINED SPOTTER

            5 INCH DIAMETER TREE LIMB DOWN IN EAST SIDE OF TOWN.

0314 PM     TSTM WND DMG     FINDLAY                 41.04N 83.64W
06/23/2010                   HANCOCK            OH   TRAINED SPOTTER

            WIRES DOWN AT US 68 AND STATE ROUTE 103.

0319 PM     TSTM WND DMG     RAWSON                  40.96N 83.79W
06/23/2010                   HANCOCK            OH   TRAINED SPOTTER

            WIRES DOWN AT 129 PARK STREET.

0325 PM     TSTM WND DMG     MEDINA                  41.14N 81.87W
06/23/2010                   MEDINA             OH   PUBLIC

            TREES DOWN.

0331 PM     TSTM WND DMG     BRUNSWICK               41.25N 81.82W
06/23/2010                   MEDINA             OH   PUBLIC

            TREES DOWN.

0339 PM     TSTM WND DMG     AKRON                   41.08N 81.52W
06/23/2010                   SUMMIT             OH   PUBLIC

            LARGE BRANCHES DOWN.

0342 PM     TSTM WND DMG     BLOOMVILLE              41.05N 83.01W
06/23/2010                   SENECA             OH   TRAINED SPOTTER

            10 INCH DIAMETER TREE DOWN.

0343 PM     TSTM WND GST     STOW                    41.18N 81.44W
06/23/2010  E60.00 MPH       SUMMIT             OH   TRAINED SPOTTER

            60 MPH ESTIMATED WINDS.

0345 PM     TSTM WND DMG     STREETSBORO             41.24N 81.35W
06/23/2010                   PORTAGE            OH   PUBLIC

            UNKNOWN STRUCTURAL DAMAGE BETWEEN 345 AND 400 PM.

0345 PM     TSTM WND DMG     CUYAHOGA FALLS          41.17N 81.52W
06/23/2010                   SUMMIT             OH   PUBLIC

            LARGE BRANCHES DOWN.

0348 PM     TSTM WND GST     CUYAHOGA FALLS          41.17N 81.52W
06/23/2010  M62.00 MPH       SUMMIT             OH   TRAINED SPOTTER

            SKYWARN SPOTTER MEASURED 60 MPH WINDS SUSTAINED FOR FOUR
            MINUTES GUSTING TO 62 MPH.

0355 PM     TSTM WND DMG     STOW                    41.18N 81.44W
06/23/2010                   SUMMIT             OH   PUBLIC

            LARGE BRANCHES BROKEN.

0355 PM     TSTM WND DMG     2 SE CLYDE              41.28N 82.95W
06/23/2010                   SANDUSKY           OH   TRAINED SPOTTER

            1 FOOT DIAMETER TREE DOWN ALONG COUNTY ROAD 236.

0356 PM     TSTM WND DMG     STREETSBORO             41.24N 81.35W
06/23/2010                   PORTAGE            OH   PUBLIC

            TREES DOWN BETWEEN 341 AND 356 PM.

0406 PM     TSTM WND DMG     MANSFIELD               40.76N 82.53W
06/23/2010                   RICHLAND           OH   TRAINED SPOTTER

            50 MPH ESTIMATED AND SEVERAL BRANCHES DOWN.

0430 PM     TSTM WND DMG     3 W ONTARIO             40.77N 82.66W
06/23/2010                   RICHLAND           OH   PUBLIC

            MULTIPLE TREES DOWN AT THE INTERSECTION OF STATE ROUTES
            309 AND 314.

0430 PM     TSTM WND DMG     MANSFIELD               40.76N 82.53W
06/23/2010                   RICHLAND           OH   AMATEUR RADIO

            DAMAGE AT LOCAL BALLFIELD INCLUDING SCOREBOARD BEING
            BLOWN OVER AND DAMAGE TO DUGOUTS AT THE INTERSECTION OF
            STATE ROUTE 13 AND US 30.

0430 PM     TSTM WND DMG     LEXINGTON               40.68N 82.59W
06/23/2010                   RICHLAND           OH   AMATEUR RADIO

            MULTIPLE TREES DOWN.

0430 PM     TSTM WND DMG     HUDSON                  41.24N 81.45W
06/23/2010                   SUMMIT             OH   AMATEUR RADIO

            TREE DOWN ON TRUXELL ROAD OUTSIDE OF HUDSON. ROAD CLOSED
            FOR A PERIOD OF TIME.

&&

ILEE
Local storm report, Jun 23, 6:40 PM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
640 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     KIPTON                  41.27N 82.30W
06/23/2010                   LORAIN             OH   NWS EMPLOYEE

            SEVERAL TREES DOWN

&&

RANDEL
Local storm report, Jun 23, 6:52 PM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
652 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     KIPTON                  41.27N 82.30W
06/23/2010                   LORAIN             OH   NWS EMPLOYEE

            SEVERAL TREES DOWN

&&

RANDEL
Local storm report, Jun 23, 7:49 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
749 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     ROAMING SHORES          41.64N 80.83W
06/23/2010  E60.00 MPH       ASHTABULA          OH   AMATEUR RADIO

&&

RANDEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 12:19 AM EDTSevere Thunderstorm WarningCLEErie56 min
Jun 24, 1:14 AM EDTSevere Thunderstorm WarningCLEErie61 min
Jun 23, 10:02 PM EDTSmall Craft AdvisoryCLE24 hr
Jun 23, 10:24 PM EDTSpecial Marine WarningCLE111 min
Jun 23, 10:49 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood86 min
Jun 23, 11:14 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot61 min
Jun 23, 11:36 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain54 min
Jun 23, 11:55 PM EDTSpecial Marine WarningCLE110 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2010Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.